# SDR SWAA2016110109253

- Difficulty date: October 18, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 38,768 hours, 18,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER SURFACE OF SUPPORT STRAP CORRODED BETWEEN BS 792 TO BS 798, RBL 19.  R&R STRAP IAW SRM & DWG.
